MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT SLIDING POST; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS CRESCENT SLIDING POST; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "the stat lock plastic detached and a picc was pulled out 20cm." 1/27/2023 - forty-nine devices were returned for evaluation and all exhibited detachment.This report addresses the forty eighth device.
 
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, complaint and lot history review, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of detached retainers is confirmed and was determined to be manufacturing related.Forty-nine picc plus statlock kits were returned for evaluation.An initial visual observation showed one of the kits was returned open and forty-eight of the kits were returned sealed.The left side retainer of the statlock device within the kit that was returned open was found to be detached from its pad.Each of the sealed kits were opened and an attempt was made to gently pull the retainer off of the pad of each device.At least one side of the retainer of each sample was found detach easily from its pad.The pads and the undersides of the retainers of the returned samples were observed to be tacky.A microscopic observation revealed adhesive on the underside of the detached retainers and within the fibers of the tricot pads on each sample.Strings of adhesive were observed between the pad and the retainer of each sample, suggesting the adhesive did not cure correctly.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.A batch history review (bhr) of jugs2486 showed forty-eight other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in canada.

Brand Name
STATLOCK PICC PLUS CRESCENT SLIDING POST
Common Device Name
DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16261323
Report Number3006260740-2023-00251
Device Sequence Number6700855
Product Code KMK
UDI-Device Identifier00801741034947
UDI-Public(01)00801741034947
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberJUGS2486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date01/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown